# SDR DALA2018032701989

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 81,367 hours, 37,062 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR ENTRY LIGHT WILL NOT EXTINGUISH WITH DOOR CLOSED.  CLEANED THE GIRT BAR AREA,  CHECKED OK FOR SERVICE.
